Sur les nombres$e$et π et les équations transcendantes

Edmond Maillet Paris

TBD mathscidoc:1701.33454

Acta Mathematica, 29, (1), 295-331, 1905.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:17 uploaded by actaadmin ] [ 66 downloads ] [ 0 comments ]
@inproceedings{edmond1905sur,
  title={Sur les nombres$e$et π et les équations transcendantes},
  author={Edmond Maillet},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203017597767163},
  booktitle={Acta Mathematica},
  volume={29},
  number={1},
  pages={295-331},
  year={1905},
}
Edmond Maillet. Sur les nombres$e$et π et les équations transcendantes. 1905. Vol. 29. In Acta Mathematica. pp.295-331. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203017597767163.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved